# SDR UIEA2019071604763

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,868 hours, 16,321 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121
- Part serial: B0135
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

ON EXITING RW, TWR ADVISED SMOKE & FIRE EMANATING FROM LEFT MAIN GEAR. EMERGENCY VEHICLES RESPONDED & SPRAYED GEAR.( REMOVED AND REPLACED #6 BRAKE ASSY IAW AMM 32-41-08, OPS CHECK GOOD. PERFORMED ANTI-SKID OPERATIONAL TEST AND BITE TEST IAW AMM 32-42-00, NO FURTHER DEFECTS NOTED AT THIS TIME . INSPECTED AXLE, NO DEFECTS NOTED.   LP 1058502 - M4: AS PRECAUTION, REMOVED AND REPLACED #5 MWA IAW AMM 32-45-01. VERIFIED AXLE WASHER INSTALLATION OK.   LP 1058502 - M6: PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM 05-51-14. NO DEFECTS NOTED AT THIS TIME. )
